# SDR P5CA2013042200014

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,181 hours, 8,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK-SEAT TRACK CROWN FOUND WORN AT BS 1748-1800 RBL 11".  MAIN DECK- BS 1748-1800 RBL 11" DAMAGED SEAT TRACK CROWN REPAIRED IAW RI NO: RI-53-65-10179 REV A. AND RI-53-65-10180 REV A.&NBSP.
